Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 2, Pages 200–209 (Mi zvmmf4235)  

Numerical solution of mixed boundary value problems for second-order elliptic equations in an arbitrary domain

G. P. Astrakhantsev

Leningrad

Full text: PDF file (1051 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:1, 129–135

Bibliographic databases:

UDC: 519.632
Received: 23.05.1983

Citation: G. P. Astrakhantsev, “Numerical solution of mixed boundary value problems for second-order elliptic equations in an arbitrary domain”, Zh. Vychisl. Mat. Mat. Fiz., 25:2 (1985), 200–209; U.S.S.R. Comput. Math. Math. Phys., 25:1 (1985), 129–135

Citation in format AMSBIB
\Bibitem{Ast85}
\by G.~P.~Astrakhantsev
\paper Numerical solution of mixed boundary value problems for second-order elliptic equations in an arbitrary domain
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 2
\pages 200--209
\mathnet{http://mi.mathnet.ru/zvmmf4235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=783415}
\zmath{https://zbmath.org/?q=an:0585.65067}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 1
\pages 129--135
\crossref{https://doi.org/10.1016/0041-5553(85)90053-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4235
  • http://mi.mathnet.ru/eng/zvmmf/v25/i2/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:114
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021